It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-23-2011, 07:39 AM   #1
Junior Member
(male)
 
Join Date: Mar 2011
Location: Earth
Posts: 28
duck009 HB User
Seb dermatitis, eczema? STEROIDS MADE IT WORSE!? Pics.

Last september I developed a weird rash on my cheeks. It would start by flaking, as the skin peeled away it would go really red. It comes and goes, but it's back again and I don't know what to do. I didn't have it for the whole summer, but now in september it's back again.

I went to a dermatologist who prescribed me travocort which made it worse by the next morning. Not I have that butterfly kind of rash going on again. It was supposed to be a light steroid... I have tried elocon and fucicort before which did the same thing.

EVERYTHING THEY PRESCRIBE ME MAKES IT WORSE BY THE NEXT MORNING. The rashes weren't even that big before.

Here's a pic:

The rashes are next to the nose. The red lines came under my eyes after using steroids. I suppose I used it too close to my eyes? The doc said it was fine.


I have also tried sunbeds, antihistamines which I still regularly use. Nothing.

Any help?

The doc thinks it's seb dermatitis because I've had a flaky scalp and eyebrows before. Nizoral took care of that.

Should I keep using the steroid cream even though it's making the situation 10x worse?

[IMG]http://i56.tinypic.com/m73tvr.jpg[/IMG] (before steroids I only had the flaky rashes next to my nose. )

if pic doesn't show:
http://i56.tinypic.com/m73tvr.jpg

Last edited by duck009; 09-23-2011 at 08:05 AM.

 
Old 09-23-2011, 08:14 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,381
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Seb dermatitis, eczema? STEROIDS MADE IT WORSE!? Pics.

Huh. I don't know what that is, but eczema is usually rougher.

If the steroids are making it worse, then stop. It happens to me that way sometimes. You might be allergic to one of the inactive ingredients in the medicine. My doctor prescribed a different steroid and that helped, although that rash wasn't on my face.

For now, don't do anything. Take some antihistamine pills if the rash is itchy. Zyrtec is usually good for rashes.

Sometimes steroids do worsen face rashes, and what works then is a little antibiotic ointment. (Unless you are allergic to antibiotics!)

Call the dermatologist and let her know it got worse. If you are given another cream, put it on just a little bit of the rash, then wait about half a day, to see what happens.

 
Sponsors Lightbulb
   
Old 04-07-2012, 08:29 PM   #3
Newbie
(male)
 
Join Date: Apr 2012
Location: Hartlepool
Posts: 2
diyablow HB User
dear Friend

from the things You have said it seems that you have some thing called Rosacea
which is triggered by sun light, spicey food and made worth by steriods other things so now that you know what can be causing you these troubles i hope you can seek the treatment good luck

 
Old 04-07-2012, 08:33 PM   #4
Newbie
(male)
 
Join Date: Apr 2012
Location: Hartlepool
Posts: 2
diyablow HB User
Re: Seb dermatitis, eczema? STEROIDS MADE IT WORSE!? Pics.

stop steriods immediately!!!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Contact dermatitis? Eczema? I need help ! vicariousbliss Skin Problems 12 11-27-2011 03:04 AM
Please help me with eczema? Alex345 Skin Problems 2 07-18-2010 11:04 PM
Probiotics and Eczema *Versailles* Skin Problems 3 02-03-2008 06:52 PM
Seborrheic Dermatitis Questions Ontarian Skin Problems 2 10-19-2006 11:35 PM
eczema help guestguy Skin Problems 2 06-21-2005 04:38 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (9), sjb (7), ladybud (6), TheHappyMan (4), solofelix (4), Marti (3), horsies (3), AuntieLeela (3), Hating glasses (3), Titchou (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!